MathSciNet Relay Station
MathSciNet bibliographic data
MR1111523 60K30 (60F05 60K25)
Kelly, F. P. Loss networks. Ann. Appl. Probab. 1 (1991), no. 3, 319–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement